# SDR SWAA2022052704761

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 927 AND STR 25/27R AFT CARGO COMPARTMENT 2022-228571 / [01] REPLACED ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 927 AND STR 25/27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 REV. D;[02] REPLACED ANGLE - SUPPORT LOCATED BTW BS 907 TO BS 927 AND STR 25/27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 REV. D. SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED.
